# SDR HALA2016112900373

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 24,431 hours, 57,891 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 99234545
- Condition: Cracked
- Location: Bs 715
- Part time: 24,431 hours, 57,891 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE UNDERWING BARREL KEEL BEAM AT BS 715 OB SIDE CRACKED.   REPAIRED IAW E105-B10214-PERM AND DRAWING  9923454 REV F.
